Applied Mathematics

Vol.5 No.4(2014), Paper ID 43844, 6 pages

DOI:10.4236/am.2014.54074

 

On Relations between the General Recurrence Formula of the Extension of Murase-Newton’s Method (the Extension of Tsuchikura*-Horiguchi’s Method) and Horner’s Method

 

Shunji Horiguchi

 

Department of Economics, Niigata Sangyo University, Niigata, Japan

 

Copyright © 2014 Shunji Horiguchi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Horiguchi, S. (2014) On Relations between the General Recurrence Formula of the Extension of Murase-Newton’s Method (the Extension of Tsuchikura*-Horiguchi’s Method) and Horner’s Method. Applied Mathematics, 5, 777-783. doi: 10.4236/am.2014.54074.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.